MAUDE Adverse Event Report: AVIVE SOLUTIONS, INC. AVIVE AED WITH AVIVE CONNECT; AUTOMATED EXTERNAL DEFIBRILLATOR

AVIVE SOLUTIONS, INC. AVIVE AED WITH AVIVE CONNECT; AUTOMATED EXTERNAL DEFIBRILLATOR
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The end user in charge of managing all aeds for us marshalls service discovered this aed was not powerin gon after charging for 24 hours.There was no response from the aed when the power button was pressed, when prompted to do a status check and when the pad cartridge was removed.Additionally, there were no buttons or lights flashing at any time.
 
Additional Manufacturer Narrative
Avive has reported all information available at this time.A follow up report will be submitted once the investigation is complete.

Brand Name
AVIVE AED WITH AVIVE CONNECT
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
AVIVE SOLUTIONS, INC.
185 valley dr
brisbane CA 94005
Manufacturer (Section G)
AVIVE SOLUTIONS, INC.
185 valley dr
brisbane CA 94005
Manufacturer Contact
gabrielle logan
185 valley dr
brisbane, CA 94005
MDR Report Key20082289
Report Number3026007685-2024-00006
Device Sequence Number7561590
Product Code MKJ
UDI-Device Identifier00860002508559
UDI-Public00860002508559
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P210015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown